# SDR FDEA202101210166

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT FWD FRAME UPPER HINGE CUTOUT IS CRACKED ACCOMPLISHED FEDEX EA F-5210-T0312598-B.  DOORS-PASSENGER/CREW R2 DOOR EXISTING REPAIR.
